Open Access
Translator Disclaimer
2002 Asymptotic analysis for monotone quasilinear problems in thin multidomains
Antonio Gaudiello, Björn Gustafsson, Cătălin Lefter, Jacqueline Mossino
Differential Integral Equations 15(5): 623-640 (2002).

Abstract

In this paper we perform the asymptotic analysis of a class of monotone quasilinear Neumann problems, with exponent $p\in ]1,+\infty[$ and nonstandard transmission condition, originating by change of variables from the quasilinear Neumann problem in a thin multidomain. This completes the $\Gamma$-convergence approach previously considered by the same authors. In particular, the corrector type result which is given here is more general.

Citation

Download Citation

Antonio Gaudiello. Björn Gustafsson. Cătălin Lefter. Jacqueline Mossino. "Asymptotic analysis for monotone quasilinear problems in thin multidomains." Differential Integral Equations 15 (5) 623 - 640, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1034.35020
MathSciNet: MR1895899

Subjects:
Primary: 35J20
Secondary: 35B27 , 35B40 , 35J65 , 58E30

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.15 • No. 5 • 2002
Back to Top